# SDR TWAA0001903

- Difficulty date: January 26, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N952U
- Make and model: Doug DC-9-82
- Aircraft serial: 49266
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, THE AFT CARGO FLOOR SUPPORT AND ANGLE THRESHOLD TRANSITION HAD CORROSION AT NUT PLATE AREA.  REMOVED OLD ANGLE AND REPLACED WITH PER DAC DRAWING 5936587 AND SPM 6-70-01, PAGE 3 PARA B.  ALSO SRM 51-30-2 RIVETS 51-30-1 AND 51-20-0.
